# SDR AMTA200300659

- Difficulty date: May 7, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT AFT BULKHEAD CORRODED FS 1685 LBL 24 TO LBL 28 JUST ABOVE CARGO FLOOR.  REPAIRED BULKHEAD IAW SRM 51-50-07.  (M)
